zbMATH — the first resource for mathematics

Bifurcation and stability of periodic traveling waves for a reaction- diffusion system. (English) Zbl 0494.35056

35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35B10 Periodic solutions to PDEs
35B32 Bifurcations in context of PDEs
35B35 Stability in context of PDEs
Full Text: DOI
[1] Brown, K.J; Dunne, P.C; Gardner, R.A, A semilinear parabolic system arising in the theory of superconductivity, J. differential equations, 40, 232-252, (1981) · Zbl 0431.35054
[2] Chaffee, N; Infante, E.F, A bifurcation problem for a nonlinear partial differential equation of parabolic type, Applicable anal., 4, 17-37, (1974) · Zbl 0296.35046
[3] Crandall, M.G; Rabinowitz, P.H, Bifurcation from simple eigenvalues, J. funct. anal., 8, 321-340, (1971) · Zbl 0219.46015
[4] Henry, D, Geometric theory of semilinear parabolic equations, () · Zbl 0456.35001
[5] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag New York · Zbl 0148.12601
[6] {\scJ. M. Lasry}, Internal working paper of the Math. Research Centre CEREMADE, University of Paris-Dauphin.
[7] Nirenberg, L, Topics in nonlinear functional analysis, Courant institute lecture notes, (1974), New York · Zbl 0286.47037
[8] Sattinger, D, On the stability of waves of nonlinear parabolic systems, Adv. in math., 22, 312-355, (1976) · Zbl 0344.35051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.